# SDR CA120723017

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Arced
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT AND COPILOT WINDSHIELD ANT-ICE FOUND WITH INOPERATIVE GRIDS DURING B CHECK.  FOUND RELAYS K59 AND K61 WITH POWER TERMINALS CONNECTING WIRING TO THE WINDSHIELDS ARCED CAUSING COMPLETE SEPARATION OF THE TERMINAL STUD FROM THE RELAY.
